# SDR 96UAL900591

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4724U
- Make and model: Boeing 747122
- Aircraft serial: 19875
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE HAD COMPRESSOR STALL WHEN THROTTLE RETARDED FOR DESCENT.  STALL CAUSED STEADY AIRFRAME VIBRATION, EGT CLIMBED TO 700 DEGREES AND ENGINE SHUTDOWN.
